# SDR ASOA05244

- Difficulty date: March 17, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FS 280 LT CLIPS INBOARD AND OUTBOARD AT LBL 9 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE FS 280 LT CLIPS INBOARD AND OUTBOARD AT LBL 9.  (M)
